Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 5, Pages 596–603 (Mi mz4213)  

This article is cited in 4 scientific papers (total in 5 papers)

Determination of the functional dimension of the space of orbits of germs of generic distributions

A. M. Vershik, V. Ya. Gershkovich


Full text: PDF file (656 kB)

English version:
Mathematical Notes, 1988, 44:5, 806–810

Bibliographic databases:

Received: 15.02.1988

Citation: A. M. Vershik, V. Ya. Gershkovich, “Determination of the functional dimension of the space of orbits of germs of generic distributions”, Mat. Zametki, 44:5 (1988), 596–603; Math. Notes, 44:5 (1988), 806–810

Citation in format AMSBIB
\Bibitem{VerGer88}
\by A.~M.~Vershik, V.~Ya.~Gershkovich
\paper Determination of the functional dimension of the space of orbits of germs of generic distributions
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 5
\pages 596--603
\mathnet{http://mi.mathnet.ru/mz4213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=980580}
\zmath{https://zbmath.org/?q=an:0667.58003|0694.58005}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 5
\pages 806--810
\crossref{https://doi.org/10.1007/BF01158419}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ33300004}


Linking options:
  • http://mi.mathnet.ru/eng/mz4213
  • http://mi.mathnet.ru/eng/mz/v44/i5/p596

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Ya. Zhitomirskii, “Normal forms of germs of two-dimensional distributions in $\mathbb{R}^4$”, Funct. Anal. Appl., 24:2 (1990), 150–152  mathnet  crossref  mathscinet  zmath  isi
    2. M. Ya. Zhitomirskii, “Degeneracies of differential 1-forms and Pfaffian structures”, Russian Math. Surveys, 46:5 (1991), 53–90  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. Ya. Zhitomirskii, “Classification of germs of regular distributions with minimal growth vector”, Funct. Anal. Appl., 25:1 (1991), 61–62  mathnet  crossref  mathscinet  zmath  isi
    4. V. I. Arnol'd, M. Sh. Birman, I. M. Gel'fand, I. A. Ibragimov, S. V. Kerov, A. A. Kirillov, O. A. Ladyzhenskaya, G. A. Leonov, A. A. Lodkin, S. P. Novikov, Ya. G. Sinai, M. Z. Solomyak, L. D. Faddeev, “Anatolii Moiseevich Vershik (on his sixtieth birthday)”, Russian Math. Surveys, 49:3 (1994), 207–221  mathnet  crossref  mathscinet  adsnasa  isi
    5. Proc. Steklov Inst. Math., 236 (2002), 478–489  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:244
    Full text:86
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021